5 doctors weighed in:

I got two shots of degarelix one side ok the other hard as a rock hurt and red. . Why?

5 doctors weighed in
Dr. Naveen Kella
Urology - Oncology
2 doctors agree

In brief: Known side effect

This can happen with the first dose.
It will go away but can be very painful. Sometimes doing the injection as a deep subcutaneous can help. Hopefully the benefit from dropping your psa fast will be worth it.

In brief: Known side effect

This can happen with the first dose.
It will go away but can be very painful. Sometimes doing the injection as a deep subcutaneous can help. Hopefully the benefit from dropping your psa fast will be worth it.
Dr. Naveen Kella
Dr. Naveen Kella
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees

In brief: Possibilities

Most likely cause: bleeding under the skin at the site.
Since the other side is ok, it's probably not a reaction to the medicine itself. A third unlikely possibility is infection. If you have fever or it's not improving, please have it looked at.

In brief: Possibilities

Most likely cause: bleeding under the skin at the site.
Since the other side is ok, it's probably not a reaction to the medicine itself. A third unlikely possibility is infection. If you have fever or it's not improving, please have it looked at.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors